University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Upper bounds for the attractor dimension of damped Navier-Stokes equations in R 2

Ilyin, A, Patni, K and Zelik, S (2016) Upper bounds for the attractor dimension of damped Navier-Stokes equations in R 2 Discrete and Continuous Dynamical Systems - Series A, 36 (4). pp. 2085-2102.

[img] Text
1503.03415v1.pdf - Author's Original
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (271kB)
[img] PDF (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)

Abstract

We consider finite energy solutions for the damped and driven two-dimensional Navier--Stokes equations in the plane and show that the corresponding dynamical system possesses a global attractor. We obtain upper bounds for its fractal dimension when the forcing term belongs to the whole scale of homogeneous Sobolev spaces from −1 to 1 .

Item Type: Article
Authors :
AuthorsEmailORCID
Ilyin, AUNSPECIFIEDUNSPECIFIED
Patni, KUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : September 2016
Identification Number : https://doi.org/10.3934/dcds.2016.36.2085
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, Navier-Stokes equations, Ekman damping, attractors, unbounded domains, box-counting dimension, INFINITE-ENERGY SOLUTIONS, DISSIPATIVE EULER EQUATIONS, LIEB-THIRRING INEQUALITIES, GLOBAL ATTRACTORS, UNBOUNDED-DOMAINS, FRACTAL DIMENSION, TURBULENCE, STABILITY, EXISTENCE, EXPONENTS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:58
Last Modified : 28 Mar 2017 10:58
URI: http://epubs.surrey.ac.uk/id/eprint/809938

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800